# SDR UALA2012010300038

- Difficulty date: January 3, 2012
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 65,967 hours, 9,403 cycles
- Engine: Pwa PW40903
- System (JASC): 3800 · Water and Waste System
- Part: Cap
- Condition: Misaligned
- Location: Water System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WATER LEAKING FROM NON DRAIN PORTS ABEAM ADP EXHAUST.  FOUND WATER LINE END CAP MISALIGNED AT STA 1600 RT WALL IN THE AFT CARGO COMPARTMENT.  REPOSITIONED END CAP AND PRESSURIZED THE WATER SYSTEM, NO MORE LEAKS FOUND.
